MathSciNet Relay Station
MathSciNet bibliographic data
MR2838244 37A30 (28A80 37C45)
Fan, Aihua; Schmeling, Jörg; Wu, Meng Multifractal analysis of multiple ergodic averages. C. R. Math. Acad. Sci. Paris 349 (2011), no. 17-18, 961–964.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement